# SDR SWAA2021080315621

- Difficulty date: September 11, 2020
- Submitted: August 3, 2021
- Operation: Air carrier
- Aircraft: N8650F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36909
- Aircraft time: 21,054 hours, 9,221 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT FLOOR PANEL 140 DF HAS CORROSION ON PARIMETER. / REPLACED PANEL WITH NEW PART. PANEL TO BE INSTALLED ON SAM 565S. PER SRM 51-40-02.
